发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Reply to the Comment of E. Kahya on “An improvement on Fibonacci search method in optimization theory by Murat Subasi, Necmettin Yildirim, Bünyamin Yildiz”[An improvement on Fibonacci search method in optimization theory, Applied Mathematics and Computation 147 (2004) 893–901]

Reply to the Comment of E. Kahya on “An improvement on Fibonacci search method in optimization theory by Murat Subasi, Necmettin Yildirim, Bünyamin Yildiz”[An improvement on Fibonacci search method in optimization theory, Applied Mathematics and Computation 147 (2004) 893–901]

Murat Subaşı
  • 期刊名称Applied Mathematics and Computation
  • 作者Murat Subaşı
  • 卷第188卷
  • 期第1期
  • 印刷ISSN0096-3003
  • 文件大小88.56KB
  • 发表时间2007
  • DOI10.1016/j.amc.2006.09.118
  • 页码1059-1060
← 返回【学霸图书馆】主页